# SDR SWAA2022041893843

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 42,219 hours, 29,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Missing
- Location: L/H Overwing Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT DOOR ASSIST LANYARD COVER MISSING VELCRO. / [01] REMOVED AND REPLACED VELCRO PER SIP;[02] C/W INSPECTION.
